(HealthDay News) -- Antidepressant medications shouldn't be
stopped without a doctor's supervision. If the drugs are stopped
suddenly, withdrawal-like symptoms of a condition called
antidepressant discontinuation syndrome (ADS) may emerge.
The condition isn't dangerous, and symptoms often subside within
a week, the American Academy of Family Physicians says. Here are
common symptoms of ADS:
- Being anxious.
- Feeling sad.
- Being irritable.
- Feeling fatigued.
- Having headaches
- Feeling nauseous or vomiting.
- Feeling dizzy.
2010Copyright © 2010
. All rights reserved.
Please be aware that this information is provided to supplement the care provided by your physician. It is neither intended nor implied to be a substitute for professional medical advice. CALL YOUR HEALTHCARE PROVIDER IMMEDIATELY IF YOU THINK YOU MAY HAVE A MEDICAL EMERGENCY. Always seek the advice of your physician or other qualified health provider prior to starting any new treatment or with any questions you may have regarding a medical condition.
Copyright © EBSCO Publishing. All rights reserved.